# SDR 2005FA0001546

- Difficulty date: November 14, 2005
- Submitted: November 14, 2005
- Operation: General aviation
- Aircraft: N967SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8169
- Aircraft time: 3,015 hours
- Engine: Lyc IO360B1E
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 052323124
- Condition: Broken
- Location: Te Flaps
- Part time: 3,015 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING APPROACH TO LANDING LT FLAP RETRACTED WHILE RT FLAP REMAINED EXTENDED.  AN ASYMMETRICAL FLAP LANDING WAS MADE WITH MUCH DIFFICULTY BUT WITHOUT INCIDENT.  INVESTIGATION REVEALED THAT A FLAP SUPPORT BRACKET PN 0523231-24 LOCATED WITHIN THE WING HAD FAILED ALLOWING THE FLAP CABLE TO LOOSE TENSION.  IT APPEARS THAT PRELOAD ROM T/E SKIN POSSIBLE CAUSED THE FAILURE OF THE BRACKET.
